Table of Contents
Journal of Thermodynamics
Volume 2013 (2013), Article ID 915297, 13 pages
Research Article

Nonlinear Closure Relations for Electron Transport in Hydrodynamical Models

1Faculté des Sciences Juridiques Economiques et Sociales Ain Sebaa, Université Hassan II-Mohammedia, Beausite, BP 2634, Ain sebaa, Casablanca, Morocco
2Laboratoire de Physique de la Matière Condensée (LPMC), Faculté des Sciences Ben M'sik, Université Hassan II-Mohammedia, BP 7955, Casablanca, Morocco

Received 9 September 2013; Accepted 22 October 2013

Academic Editor: Brian J. Edwards

Copyright © 2013 A. Salhoumi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Salhoumi, “Nonlinear Closure Relations for Electron Transport in Hydrodynamical Models,” Journal of Thermodynamics, vol. 2013, Article ID 915297, 13 pages, 2013. doi:10.1155/2013/915297